Jump to content

Lizzegrl

Members
  • Content Count

    112
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Lizzegrl

  • Rank
    Advanced Member
  1. Just read your blog post and I have to say - OMGoodness! That sounds so familiar it isn't funny. I hope you keep having forward motion! I went with two out of three in opinions and am waiting as long as I can.
  2. I see Dr. Grubb and Dr. Karabin and was diagnosed HyperA Pots. I have the flushing quite frequently and have talked to them about it and several other symptoms. Ironically, before I was diagnosed with POTS I was already on a med regimen for allergies/asthma that included pretty much everything that is recommended for mast cell disorders.
  3. I get one every year, along with the pneumonia shot. I can't even imagine how sick I might get if I didn't get it.
  4. I have been on and off steriods in a wide range of doses (lately quite high) most of my life. Unfortunately, horrible headaches, hair loss, hot flashes and several other side effects are really quite common. You are not unusual in that respect.;o) I suspect that most people just don't ever connect the side effects with the medication. The severity of the symptoms depends on the dose and the length of time I take them but pretty much, unless it is an extremely low dose and a short time, they will happen.
  5. If you ask for an apt. with Beverly Karabin, you will be seen much faster, and if she feels it is necessary she will bump up your actual apt. with Dr. Grubb. It is sort of their version of triage, because there are so many people that want to see him. That was my experience. Good luck!
  6. Hi everyone, I could use some help. I got a St. Jude confirm device yesterday, and they were having trouble with the printers etc. to give me printed information. It was a horrible day for all involved. They also forgot to write the 800 number to transmit to on the back of the device. I've called the co. and they keep sending pages to the wrong people and won't give me a number. have recorded once, and now it won't record more, so I assume I have to transmit - but I can't get the number. Does anyone have the 800 number to call to send in my recordings? I'm having some stuff that I haven't fel
  7. I love this thread. Thank you persephone. POTS F*ing *****. I lose my job officially next week and am waiting/praying for disability. It has robbed me of my confidence, job, looks, support of my only family, and my nephew. It may rob me of my house and independence if disability doesn't come through. I hate POTS. Deeply deeply hate it. My sis won't let me watch my nephew because I am not healthy enough. She won't talk to me much because she said she is done dealing with everyone's health issues. Mom had cancer, and sis says it ruined 10 years of her life and I'm not going to ruin more of i
  8. LOL, my first thought was Cry - A lot. Then I pray. ;0)
  9. Surgical bills are generally higher than a typical hospitalization. I just paid my bill (co-pay) for a 3-day inpatient stay with ER visit, in a non-monitored bed - $9600. This included pretty much everything. A cardiac admit has been typically 1/3 higher in the past. If a surgical suite is used, tack on 3-5 grand, then aenesthsia is close to another 1000 - doctor fees alone, not drugs! Why is cardiac excluded in this plan? Just curious - is it for everyone or just as a pre-existing condition?
  10. Steroids are not to be messed with. I have been on and off varying doses for years. Generally side effects can be slower bowel motility, anxiety, sleeplessness, bursts of energy with mood swings, and when I hit a certain level - poof - moonface, major swelling, water retention, weight gain and increased appetite. Some of them can hit out of the blue even after you have been on them a while. Never ever stop taking them cold turkey, because your body has to be allowed to ramp up its own production again. Higher doses can really impact the body in a variety of ways long term, so docs have to rea
×
×
  • Create New...